| Catalog Number |
42522100710 |
| Medical Device Problem Codes |
Positioning Failure (1158); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2, japan.H3, customer has indicated that the product will be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that an articular surface would not assemble with the tibial tray.The lens had deformation on the rail section on the back side of the surface, preventing proper insertion.Attempts to obtain additional information have been made; however, no more information is available.